# SDR CA000518002

- Difficulty date: May 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 54,174 hours, 11,456 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 43410312001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) 10 MINUTES PRIOR TO DEPARTURE CREW REPORTED SMELL OF SMOKE IN FORWARD GALLEY AREA. PASS DEPLANED. REACED TO THE LIGHT ASSY ON COCKPIT OVERHEAD PANEL. REPLACED.
